Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 155, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Aug 4, 2009, 9:13 AM CDT for McLean County, Marshall County, Woodford County, Illinois. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2009, 9:13 AM CDT (14:13 UTC)
- Expired
- Aug 4, 2009, 9:36 AM CDT
- In force
- 23 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Marshall County, IL, McLean County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 86 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 9:15 AM CDT | TSTM WND DMG | El Paso, IL | LARGE TREE BLOCKING ROAD JUST NORTH OF EL PASO...TREE LARGE ENOUGH THAT IT REQUIRES ROAD GRADER TO MOVE...TIME ESTIMATED |
| Aug 4, 9:15 AM CDT | TSTM WND DMG | Hopewell, IL | 60 MPH ESTIMATED WINDS AND TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 7:39 AM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 2.2 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4654 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 041413
SVRILX
ILC113-123-203-041500-
/O.NEW.KILX.SV.W.0155.090804T1413Z-090804T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CDT TUE AUG 4 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
NORTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1000 AM CDT.
* AT 913 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 3 MILES NORTHWEST OF SPARLAND TO 3 MILES SOUTH OF ROANOKE...OR
ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF LACON TO 5 MILES
NORTHEAST OF EUREKA...AND WAS MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
EL PASO...
HENRY...
VARNA...
LEXINGTON...
GRIDLEY...
TOLUCA...
MINONK...
CHENOA...
OTHER LOCATIONS IN THIS WARNING INCLUDE...CARLOCK...HUDSON...SECOR
AND WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4111 8933 4111 8906 4093 8905 4093 8893
4076 8892 4076 8860 4062 8857 4062 8854
4060 8852 4056 8917 4093 8948 4098 8946
4098 8952 4109 8961 4116 8949 4116 8934
TIME...MOT...LOC 1413Z 231DEG 33KT 4108 8944 4076 8917
$$
BARKER1 follow-up statement
000
WWUS53 KILX 041436
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT TUE AUG 4 2009
ILC113-123-203-041445-
/O.CAN.KILX.SV.W.0155.000000T0000Z-090804T1500Z/
MARSHALL IL-MCLEAN IL-WOODFORD IL-
936 AM CDT TUE AUG 4 2009
...THE SEVERE THUNDERSTORM WARNING FOR WOODFORD...NORTHWEST MCLEAN AND
MARSHALL COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 10 AM FOR
EASTERN MCLEAN COUNTY.
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 PM CDT.
LAT...LON 4111 8933 4111 8906 4093 8905 4093 8893
4076 8892 4076 8860 4062 8857 4062 8854
4060 8852 4056 8917 4093 8948 4098 8946
4098 8952 4109 8961 4116 8949 4116 8934
TIME...MOT...LOC 1435Z 231DEG 33KT 4121 8923 4089 8896
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 7:00 AM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Aug 4, 7:00 AM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 700 AM CDT TUE AUG 4 2009 .DISCUSSION... ISSUED 240 AM CDT TUE AUG 4 2009 A FAIRLY QUIET NIGHT HAS BEEN FOUND ACROSS THE CWA...WITH JUST PERIODIC SHORT-LIVED PULSE STORMS FROM TIME TO TIME. CAPES AS ADVERTISED BY LAPS ARE OVER 3000 J/KG ACROSS THE SOUTH HALF OF THE CWA BACK INTO MISSOURI...ALTHOUGH A FAIR AMOUNT OF CAPPING STILL EXISTS. WE HAVE BEEN WAITING MOST OF THE NIGHT FOR THE LONG- ADVERTISED MCS TO BEGIN FORMING...AND THE INCREASE IN STORMS ACROSS SOUTHWEST IOWA AND NORTHWEST MISSOURI APPEARS TO BE IT. THIS PARTICULAR AREA HAS BEEN SHOWING AN INCREASING LOW-LEVEL JET OF 40-50 KNOTS ACCORDING TO THE PROFILER AND RADAR NETWORKS...A FEATURE THE MODELS HAVE BEEN INDICATING THE LAST COUPLE RUNS. PROPAGATION OF THIS MCS AND ITS EFFECTS ON LATER STORM DEVELOPMENT TODAY ARE THE MAIN FORECAST ISSUES FOR THIS PACKAGE. SHORT TERM...TODAY THROUGH FRIDAY... 4KM WRF MODEL FROM NCEP SEEMS TO BE HANDLING THE DEVELOPMENT OF THIS MCS THE BEST...SO WILL USE ITS OUTPUT FOR GUIDANCE IN TODAYS FORECAST. AREAS SOUTH OF I-72 MOST LIKELY TO SEE THE EFFECTS OF THE MCS DURING THE MORNING HOURS...LINGERING THROUGH MIDDAY ACROSS THE SOUTHEAST CWA. EXTENT OF SEVERE WEATHER THREAT... ESPECIALLY ANY REDEVELOPMENT LATER TODAY...WILL BE COMPLICATED BY MESOSCALE BOUNDARIES AND CLOUD SHIELD. MOST OF CWA EXCEPT FOR THE FAR NORTH REMAINS IN SPC SLIGHT RISK. PARENT FRONTAL BOUNDARY...WHICH EXTENDS FROM NORTHERN WISCONSIN INTO CENTRAL KANSAS EARLY THIS MORNING...WILL SLOWLY MOVE INTO THE CWA BEFORE BECOMING STATIONARY OVERNIGHT. CANNOT RULE OUT ADDITIONAL SHOWERS AND THUNDERSTORMS AS LONG AS THIS BOUNDARY IS AROUND. CURRENTLY AM PLANNING TO DIMINISH POPS A BIT OVERNIGHT FROM NORTH TO SOUTH...CONTINUING SLIGHT CHANCES IN AREAS SOUTH OF I-72 THROUGH WEDNESDAY. BEYOND THAT...MODELS INDICATING POTENTIAL FOR ANOTHER NOCTURAL THUNDERSTORM COMPLEX JUST TO OUR WEST. GFS MOST BULLISH IN BRINGING CHANCES FURTHER INTO OUR CWA...BUT ALSO APPEARS TO BE SUFFERING ITS USUAL CONVECTIVE FEEDBACK ISSUE. WILL MENTION LOW-END CHANCES ACROSS THE SOUTHWEST CWA WEDNESDAY NIGHT INTO THURSDAY. KEPT SLIGHT CHANCES GOING FOR THURSDAY NIGHT AND FRIDAY. PERSISTENT BOUNDARY FROM THE CENTRAL PLAINS EASTWARD WILL LIKELY BEGIN MOVING NORTHWARD AS A WARM FRONT DURING THIS TIME FRAME. MAY NEED TO INCREASE POPS AS THIS CAN BE BETTER REFINED IN LATER RUNS. LONG TERM...SATURDAY THROUGH MONDAY... HEAT AND HUMIDITY ARE THE MAIN FEATURES OF INTEREST FOR THE EXTENDED PERIOD. LONGER RANGE MODELS REMAIN CONSISTENT IN BUILDING 500 MB RIDGE EASTWARD ACROSS THE CONUS...CENTERING A SPAWLING 597 DM UPPER HIGH JUST SOUTH OF ILLINOIS BY SUNDAY MORNING. MAIN STORM TRACK WILL BE PUSHED NORTHWARD CLOSE TO THE CANADIAN BORDER AS THIS BUILDS INTO THE MIDWEST. RAISED HIGH TEMPERATURES FOR SATURDAY BY A FEW DEGREES AS 850 MB TEMPERATURES REACH INTO THE LOWER 20S CELSIUS...ALTHOUGH DID NOT GO AS HIGH AS MOS GUIDANCE DURING THIS PERIOD. NEXT SHORTWAVE EXPECTED TO APPROACH THE AREA ON MONDAY...WHICH MAY BE THE NEXT PERIOD FOR ANY SHOWER AND THUNDERSTORM CHANCES. GEELHART && .AVIATION... ISSUED 659 AM CDT TUE AUG 4 2009 TWO GOOD SIZED MESO SCALE CONVECTIVE COMPLEXES APPEAR TO BE COMBINING ACROSS NORTHERN MO. THE RESULT WILL A PROLONGED PERIOD OF SHOWERS AND T-STORMS IN CENTRAL IL THIS MORNING. LOCATIONS IN THE I-72 CORRIDOR FROM SPI-CMI SHOULD EXPERIENCE THE BRUNT OF THE HEAVY RAIN AND GUSTY WINDS. IFR VSBYS CAN ALSO BE EXPECTED WITH THE STORMS DUE TO HEAVY RAIN AND FOG/MIST. THE RAIN SHOULD TAPER OFF BY LATE MORNING/EARLY AFTERNOON AND THEN A LULL IN THE ACTIVITY IS EXPECTED. THIS MAY BE SHORT LIVED SINCE THE PRESENCE OF NUMEROUS LOW LEVEL BOUNDARIES AND PLENTY OF INSTABILITY SHOULD RESULT IN ANOTHER ROUND OF T-STORMS. THERE IS TOO MUCH UNCERTAINTY THOUGH AS TO THE EXACT LOCATION OF ANY BOUNDARIES...SO FOR NOW WENT WITH CB CLOUDS AFTER 20Z. MILLER && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 4, 6:13 AM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 613 AM CDT TUE AUG 4 2009 ILZ027-029-031-036>038-040>043-047>051-051100- CASS-DE WITT-FULTON-KNOX-LOGAN-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-TAZEWELL-WOODFORD- 613 AM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL... DAMAGING WIND AND HEAVY RAIN...PRIMARILY LATE THIS MORNING INTO EARLY AFTERNOON...AND AGAIN THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND HUMID WEATHER IS ANTICIPATED SATURDAY THROUGH MONDAY. TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL PRODUCE A HEAT INDEX AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. ILZ044>046-052>057-061>063-066>068-071>073-051100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS- EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND- SHELBY-VERMILION- 613 AM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL... DAMAGING WIND AND HEAVY RAIN...PRIMARILY THIS AFTERNOON AND THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THEY ARE NOT EXPECTED TO BE SEVERE. HOT AND HUMID WEATHER IS THEN ANTICIPATED SATURDAY THROUGH MONDAY. TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL PRODUCE A HEAT INDEX AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ028-030-051100- MARSHALL-STARK- 613 AM CDT TUE AUG 4 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT A FEW THUNDERSTORMS MAY MOVE INTO NORTH CENTRAL ILLINOIS TODAY. SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HOT AND HUMID WEATHER IS ANTICIPATED SATURDAY THROUGH MONDAY. TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL PRODUCE A HEAT INDEX AROUND 100. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICPATED THROUGH TONIGHT. MILLER
In the hours before
Local storm report, Aug 4, 8:53 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
853 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 AM TSTM WND DMG MORRISONVILLE 39.42N 89.46W
08/04/2009 CHRISTIAN IL LAW ENFORCEMENT
POWERLINES DOWN
&&
DPKLocal storm report, Aug 4, 8:56 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG LINCOLN 40.15N 89.37W
08/04/2009 LOGAN IL EMERGENCY MNGR
TREE LIMBS DOWN IN LINCOLN...ESTIMATED 50 MPH WINDS
&&
DPKLocal storm report, Aug 4, 9:04 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM HAIL PEORIA 40.74N 89.61W
08/04/2009 E0.50 INCH PEORIA IL PUBLIC
0850 AM TSTM WND DMG GERMANTOWN HILLS 40.77N 89.47W
08/04/2009 WOODFORD IL EMERGENCY MNGR
TREE DOWN OVER OLD GERMANTOWN HILLS ROAD
&&
DPKLocal storm report, Aug 4, 9:05 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
905 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG LINCOLN 40.15N 89.37W
08/04/2009 LOGAN IL NWS EMPLOYEE
SHINGLES OFF ROOF OF HOUSE
&&
DPKLocal storm report, Aug 4, 9:07 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM TSTM WND GST ROANOKE 40.80N 89.20W
08/04/2009 M64 MPH WOODFORD IL EMERGENCY MNGR
MEASURED AT EMA
&&
DPKLocal storm report, Aug 4, 9:10 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
910 AM CDT TUE AUG 04 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG LINCOLN 40.15N 89.37W
08/04/2009 LOGAN IL EMERGENCY MNGR
POWER LINES ALL OVER LINCOLN...1 LARGE TREE BLOCKING ROAD
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 12:05 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 32 min |
| Aug 4, 6:17 AM CDT | Special Weather Statement | ILX | McLean | 28 min |
| Aug 4, 7:07 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler | 38 min |
| Aug 4, 7:41 AM CDT | Special Weather Statement | ILX | Vermilion | 34 min |
| Aug 4, 7:42 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler | 48 min |
| Aug 4, 7:53 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 56 min |
| Aug 4, 8:11 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, McLean, Mason, Menard, Sangamon and 1 more | 55 min |
| Aug 4, 8:19 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell | 41 min |
| Aug 4, 8:29 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Menard, Sangamon | 52 min |
| Aug 4, 8:37 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Peoria, Tazewell, Woodford | 38 min |
| Aug 4, 8:43 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Macon, Piatt | 47 min |
| Aug 4, 8:53 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 67 min |
| Aug 4, 9:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 51 min |
| Aug 4, 9:31 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 15 min |
| Aug 4, 9:34 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Effingham, Jasper | 26 min |
| Aug 4, 9:52 AM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 53 min |
| Aug 4, 9:57 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more | 63 min |
| Aug 4, 10:32 AM CDT | Tornado Warning | ILX | Crawford | 43 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.